# SDR DU4R2007168

- Difficulty date: September 13, 2007
- Submitted: October 2, 2007
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N642DL
- Make and model: Boeing 757232
- Aircraft serial: 23996
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT/CRACK ON FRAME BS 1560 BETWEEN S-24L AND S-23L IN AFT PIT.  REPAIRED BY CUTTING OUT DENT/CRACK SECTION OF FRAME, HFEC NO RELEVANT INDICATION.  FABRICATED AND INSTALLED FRAME REPAIR 13.5" BY 3" FROM 7075-T6 .063 IAW B757 SRM 51-40-02, 51-20-01.
